MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number INFLOW/OUTFLOW BIFURCATED OUTFLOW KIT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated disposable set was not available for investigation.Upon reviewing photos provided by the distributor, it appears that there was a flash partially blocking inside the tip of the tubing.The retain sample for the associated lot was inspected and no evidence of any blockages were found.The manufacturing records for this lot were also reviewed and no anomalies were identified.A review of complaints for the past year indicated that here have been no additional reports of this nature; it appears that this was an isolated incident.It was reported that the procedure was completed without any further issues; no patient injury was reported.All associated personnel have been made aware of this incident.We will continue to monitor and trend similar reports of this nature going forward.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Our distributor received a complaint from a user facility and relayed the following report: it was reported by the customer that they had a faulty/defective bifurcated patient line disposable during a case on 07oct2019 in thailand.One of the four bifurcated tubes (outflow) looked abnormal right after opening the set, but they proceeded with the case using the implicated set.A short time into the procedure the tube became completely blocked; the doctor paused the treatment and opened the tube using a needle.(their comment is that it looks like a hard glue blocking the tube).They reconnected everything and the procedure was completed without issue.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9293991
Report Number1219702-2019-00081
Device Sequence Number2310427
Product Code LGZ
UDI-Device Identifier00896128002220
UDI-Public00896128002220
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberINFLOW/OUTFLOW BIFURCATED OUTFLOW KIT
Device Catalogue Number902-00038
Device Lot Number2019-03 12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1